# SDR ASAA1047653

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 65605524
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE AT FS 360. LENGTH 2.2 IN. UPPER STR 9R DISTANCE FROM UPPER STRINGER CENTERLINE 4.9 IN.  LOWER STR 10R DISTANCE FROM LOWER STRINGER CENTERLINE 1.3 INCH MAX DEPTH 0.002 INCH.  REMOVED STRAP, FABRICATED AND INSTALLED NEW STRAP IAW B737 SRM 51 40 05 AND 51 40 02.
